MAUDE Adverse Event Report: OLYMPUS MEDICAL SYSTEMS CORP. SINGLE USE ASPIRATION NEEDLE NA-U200H

OLYMPUS MEDICAL SYSTEMS CORP. SINGLE USE ASPIRATION NEEDLE NA-U200H
Model Number NA-U200H-8022
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Perforation (2001); Pancreatitis (4481)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The suspect device has not been returned to olympus for evaluation.The investigation is in process.Once the investigation has been completed, a supplemental report will be submitted with device evaluation results.
 
Event or Problem Description
Olympus reviewed the following literature: examination of needles used for eus-fna in our hospital.[literature summary] needles used for eus-fna are being improved daily, in fna.There are various reports on the selection of needles, and it is difficult to select one from various options.The selection of a puncture needle for reliable sample collection needs to be examined from various points of view.[type of adverse events / number of patients] there were 8 complications in total (1 case of perforation with francine needle, 1 case of bleeding, 1 case of intraductal bleeding with fork tip needle, 1 case of pancreatitis, 3 cases of pancreatitis with lancet needle, 1 case of bleeding).One case of bleeding that required angio was a case of splenic artery injury when punctured with 19g.The product was unknown but a representative product was chosen for processing purposes.(na-u200h-) 8022).
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.The device history record was unable to be reviewed for this device since the lot number was not provided.However, olympus only releases products to market that meet all manufacturing specifications and final product release criteria.Based on the results of the investigation, the relationship between the device and the adverse event cannot be confirmed.There was no complaint reported on the subject device.There is no evidence of an olympus device malfunction.Olympus will continue to monitor field performance for this device.

Brand Name
SINGLE USE ASPIRATION NEEDLE NA-U200H
Common Device Name
SINGLE USE ASPIRATION NEEDLE
Manufacturer (Section D)
OLYMPUS MEDICAL SYSTEMS CORP.
2951 ishikawa-cho
hachioji-shi, tokyo-to 192-8 507
JA  192-8507
Manufacturer Contact
kazutaka matsumoto
2951 ishikawa-cho
hachioji-shi, tokyo-to 192-8-507
JA   192-8507
426425177
MDR Report Key14656103
Report Number8010047-2022-09845
Device Sequence Number5574830
Product Code FCG
UDI-Device Identifier04953170380488
UDI-Public04953170380488
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K151738
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Literature,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberNA-U200H-8022
Device Lot NumberUNKNOWN(LITERATURE)
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/11/2022
Supplement Date Received by Manufacturer06/17/2022
Initial Report FDA Received Date06/10/2022
Supplement Report FDA Received Date07/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown